Sufficient conditions for the center for a two-dimensional autonomous system with cubic right-hand sides
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 2014-2016
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a32,
author = {A. S. Shube},
title = {Sufficient conditions for the center for a two-dimensional autonomous system with cubic right-hand sides},
journal = {Differencialʹnye uravneni\^a},
pages = {2014--2016},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a32/}
}
TY - JOUR AU - A. S. Shube TI - Sufficient conditions for the center for a two-dimensional autonomous system with cubic right-hand sides JO - Differencialʹnye uravneniâ PY - 1989 SP - 2014 EP - 2016 VL - 25 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_11_a32/ LA - ru ID - DE_1989_25_11_a32 ER -
A. S. Shube. Sufficient conditions for the center for a two-dimensional autonomous system with cubic right-hand sides. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 2014-2016. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a32/